MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. TEMNO EVOLUTION®; BIOPSY NEEDLE KIT

MERIT MEDICAL SYSTEMS, INC. TEMNO EVOLUTION®; BIOPSY NEEDLE KIT
Catalog Number TT2011/B
Medical Device Problem Codes Difficult to Remove (1528); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer alleged when removing the inner needle of the introducer, it felt stiffer than usual but it could be removed.When attempting to insert the biopsy needle into the coaxial introducer, resistance was encountered approximately 2-3 cm after the needle tip entered into the coaxial introducer.After replacing both the introducer and the biopsy needle with new ones, the procedure was completed without issue.There were no patient complications.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO EVOLUTION®
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23772085
Report Number1721504-2025-00696
Device Sequence Number21246950
Product Code FCG
UDI-Device Identifier00884450443194
UDI-Public00884450443194
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K024120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTT2011/B
Device Lot NumberI3129849
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown